# SDR 97ZZZM599

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 312 UPPER T-CAP CORRODED LBL 12 - RBL 12.  FABRICATED T-ANGLE FLOORBEAM AND SPLICE 'L' ANGLE.  'T' ANGLE 82.5 INCH BY 1 INCH FROM 7075 T6 .090.  'L' ANGLES 14 INCH BY 1 INCH BY 1 INCH 2 FROM 7075 T6 .063 INSTALLED IAW SRM 53-10-9.
